Nurofen Ibuprofen Caplets Pain Relief 200mg 24 Pack

In stock
$9.00
General Information Nurofen Caplets have an effective relief from pain. What this medicine is used for: For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Back pain. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Arthritic pain. Reduces fever. Boxed Contents: 24 Caplets Size: 24 Pack
Information Nurofen 200mg Caplets reduce inflammation and relieve pain for up to 8 hours.* Body pain? Leave the pain to us. For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Back pain. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Arthritic pain. - Reduces fever. *2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999; Malmstrom et al, 2004; Mehlisch et al, 2010 (Sponsored by RB). Key features Helps to reduce inflammation Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms Up to 8 hours relief of pain.* *2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999; Malmstrom et al, 2004; Mehlisch et al, 2010 (RB Sponsored). Osteoarthritis is associated with several factors, including inflammation and can cause pain on movement. Nurofen relieves pain and inflammation associated with osteoarthritis Suitable for the relief of headaches, migraine headaches and tension headaches Nurofen tablets and caplets have a sugar coating Can be taken on an empty stomachgeneral information nurofen caplets have an effective relief from pain. what this medicine is used for: for the temporary relief of pain and/or inf...
More Information
Directions Directions Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hour
Additional Info GimmeNow Online Store
Ingredients Ingredients Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol absolute ethanol industrial methylated spirit iron oxide black isopropyl alcohol macrogol 6000 propylene glycol purified talc purified water Shellac s
Warnings Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are al
Brand Nurofen
Short Description General Information Nurofen Caplets have an effective relief from pain. What this medicine is used for: For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Back pain. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Arthritic pain. Reduces fever. Boxed Contents: 24 Caplets Size: 24 Pack
Write Your Own Review
You're reviewing:Nurofen Ibuprofen Caplets Pain Relief 200mg 24 Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nurofen Ibuprofen Caplets Pain Relief 200mg 24 Pack

$9.00